The Horn inequalities for submodules

Bercovici, Hari and Dykema, Kenneth J. and Li, Wing Suet and Kérchy, László: The Horn inequalities for submodules. Acta scientiarum mathematicarum, (79) 1-2. pp. 17-30. (2013)

[img] Cikk, tanulmány, mű
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2013
Volume: 79
Number: 1-2
Page Range: pp. 17-30
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Szőkefalvi-Nagy Béla, Természettudomány, Matematika
Additional Information: Bibliogr.: p. 29-30. és a lábjegyzetekben; Abstract
Official URL:
Date Deposited: 2016. Oct. 17. 10:38
Last Modified: 2019. Sep. 09. 13:44

Actions (login required)

View Item View Item